# SDR BSY2001F00010

- Difficulty date: September 9, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- Engine: Lyc LTIO540*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310A
- Part serial: 1525
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL   M.I.R.    GEAR WOULD NOT RETRACT, GEAR UNSAFE LIGHT ON AND HANDLE WOULD NOT RETURN TO NEUTRAL.  FOUND LEFT ENGINE DRIVEN HYDRAULIC PUMP,  INOPERATIVE.  REMOVED AND REPLACED, PUMP OPS CHECK GOOD.
